American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information
View Article: PDF

[2] Jan Prüss and Gieri Simonett. $H^\infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007) 3549-3565. MR 2302505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] P. S. Milojević. On the dimension and the index of the solution set of nonlinear equations . Trans. Amer. Math. Soc. 347 (1995) 835-856. MR 1282894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. M. Ruess and W. H. Summers. Operator semigroups for functional-differential equations with delay . Trans. Amer. Math. Soc. 341 (1994) 695-719. MR 1214785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] P. T. Church, E. N. Dancer and J. G. Timourian. The structure of a nonlinear elliptic operator . Trans. Amer. Math. Soc. 338 (1993) 1-42. MR 1124165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. H. Hildebrandt. On boundary value problems in linear differential equations in general analysis . Trans. Amer. Math. Soc. 19 (1918) 97-108. MR 1501090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] William Leroy Hart. Differential equations and implicit functions in infinitely many variables . Trans. Amer. Math. Soc. 18 (1917) 125-160. MR 1501065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1